English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49433/84396 (59%)
Visitors : 7465617      Online Users : 54
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/97818

    Title: Diffusiophoresis of a Nonuniformly Charged Sphere in a Narrow Cylindrical Pore
    Authors: Hsu, Jyh-Ping;Luu, Xuan-Cuong;Tseng, Shiojenn
    Contributors: 淡江大學數學學系
    Date: 2011-06
    Issue Date: 2014-04-22 13:40:20 (UTC+8)
    Publisher: Washington, DC: American Chemical Society
    Abstract: The influences of the boundary effect and the charged conditions of a particle on its diffusiophoretic behavior are studied by considering the diffusiophoresis of a nonuniformly charged sphere along the axis of a narrow cylindrical pore. We show that the surface charge distribution of the particle is capable of yielding the complicated phenomenon of double-layer polarization and, together with the presence of the pore, leads to profound and interesting diffusiophoretic behaviors. For example, if the electrophoresis effect coming from the difference in the ionic diffusivities is absent, then the diffusiophoretic velocity of a particle with the sign of the surface charge on its middle part different from that on its left- and right-hand parts has both a local maximum and a local minimum as the fraction of the middle varies; that velocity has only a local minimum if the whole particle is charged with the same sign. If the electrophoresis effect is significant, then the diffusiophoretic behavior of the particle depends mainly on its averaged surface charge density.
    Relation: The Journal of Physical Chemistry C 115(25), pp.12592-12603
    DOI: 10.1021/jp200559z
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback